# SDR 95ZZZX1114

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3XZ
- Make and model: Cessna 150L
- Aircraft serial: 15074013
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Failed
- Location: Engine Cylinder
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CYLINDER EXHAUST AND INTAKE VALVE ROCKER BOSSES SEPARATED DURING FLIGHT RESULTING IN PRECAUTIONARY LANDING DUE TO LOSS OF ENGINE POWER.  CYLINDER REPLACED AND AIRCRAFT RETURNED TO SERVICE.  REF. AD 94-05-05.
